See Alike in...

Alike App

Browser

Oliverita

771d

So… I’m about to start my new seizure medication. I’ve never taken medication for it before and I’m really, REALLY scared. Does anyone have any info on what I can expect? Or maybe just some encouragement because I’m really nervous about this :(

    • Momx3

      731d

      What seizure medicine are you taking? I have been on quite a few that didn’t work.

      • Oliverita

        729d

        @Momx3 I was on levETIRAcetam which was SO bad but now I’m on lacosamide and today is my first day taking two pills instead of one and I’m nervous because the first medicine was fine when it was only one but when I went to two is when it got really bad :(

        • Momx3

          729d

          @Oliverita I take Vimpat and from what I understand is the same as lacosamide. It works pretty well for me but I take two others with it and am still having some seizures. They aren’t as bad as they were so we are continuing to look for another ‘add on’. Apparently, I’m a weirdo that medication isn’t stopping mine. 😔

    • mia_thermopolis

      770d

      i totally understand your concern. seizure meds can be gnarly, and the side effects can be horrible. i just switched meds a few months ago and really put it off because i was so nervous. HOWEVER, in the end i’m feeling far better than i did before. i guess my best advice is that it often takes some time to find the medication that works best for your body. so don’t be discouraged if the first one doesn’t work out. and also remember that whatever you’re going through, you’re not alone 🤍

      • Oliverita

        767d

        @mia_thermopolis thank you for all the kind words :) it’s been 4 days and so far it’s been absolutely brutal, they mentioned suicidal thoughts could be a side effect but I was never expecting it to be this bad. Not to mention I feel like I have a rubber band around my head 24/7 lmao. Ugh it’s been hard for a few hours today I felt fine and I’m really grateful. Just trying to remember that these things take time lmao

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion